advertisement
Question
Posted by: wondering | 2007/04/02

contraceptive effects

Hope you can help

I just started taking an oral contraceptive, triphasl. Since i started taking them i've been noticing changes in my body, especially my breasts, is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Chantal | 2007/04/02

Using Minesse. Need information on Copery T & Marina. which is healther for the body. Age 27

Reply to Chantal
Posted by: wondering | 2007/04/02

thanks really helps alot now i cant stop being paranoid

Reply to wondering
Posted by: le2 | 2007/04/02

hi wondering

its perfectly normal i have been on the same pill for now 4months no major changes for me (on my 1st packet i had headaches, and bigger breasts after the 2nd packet everything was cool) no headaches, and big breasts. my doctor told me after 3months all the funny changes will dissapear.

hang in there i know its frustrating.

hope this helps

Reply to le2

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement